Universal natural shapes

Johan Gielis; Stefan Haesen; Leopold Verstraelen

Kragujevac Journal of Mathematics (2005)

  • Volume: 28, Issue: 28, page 57-68
  • ISSN: 1450-9628

How to cite


Johan Gielis, Stefan Haesen, and Leopold Verstraelen. "Universal natural shapes." Kragujevac Journal of Mathematics 28.28 (2005): 57-68. <http://eudml.org/doc/253034>.

author = {Johan Gielis, Stefan Haesen, Leopold Verstraelen},
journal = {Kragujevac Journal of Mathematics},
keywords = {Lamé curves; Gielis curves; biological forms; cosmological space-time},
language = {eng},
number = {28},
pages = {57-68},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {Universal natural shapes},
url = {http://eudml.org/doc/253034},
volume = {28},
year = {2005},

AU - Johan Gielis
AU - Stefan Haesen
AU - Leopold Verstraelen
TI - Universal natural shapes
JO - Kragujevac Journal of Mathematics
PY - 2005
PB - Prirodno-matematički fakultet Kragujevac
VL - 28
IS - 28
SP - 57
EP - 68
LA - eng
KW - Lamé curves; Gielis curves; biological forms; cosmological space-time
UR - http://eudml.org/doc/253034
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.